Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Noticed cough and chest tightness after taking Microgynon. Having pain in lower belly. Chest infection? Side effects of medicine?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
I have recently started taking Microgynon (i'm on day 19) and I have noticed that I have a bit of a cough and my chest feels a it tight. I though that it might be a chest infection but I have had the cough for over a week and it isn't the kind of cough that I would normally have with a chest infection. I have also started noticing pains in my lower belly - not like normal stomach cramps a bit sharper. Could any f this be a side effect of taking the tablets?
Posted Mon, 24 Jun 2013 in General Health
Answered by Dr. Y V Siva Sankara Murty 4 hours later

Thanks for writing to health care magic.

Some of those complaints that you are giving could be because of the pill. Please contact your doctor for a physical examination and if required a change of the pill.

Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor